Sam, Johnson, P.Balaji, S.2020-03-312020-03-312012Applied Mathematics and Information Sciences, 2012, Vol.6, 3, pp.525-528https://idr.nitk.ac.in/handle/123456789/12008Hyers-Ulam stability of a linear operator between Frechet spaces is defined. Necessary and sufficient conditions for the existence of Hyers-Ulam stability of a continuous linear operator from a Frechet space to another Frechet space are given. 2012 NSP Natural Sciences Publishing Cor.Hyers-Ulam stability of linear operators in Frechet spacesArticle